Stabilization of Lure-type Nonlinear Control Systems by Lyapunov-Krasovskii Functionals
dc.contributor.author | Shatyrko, Andrej | cs |
dc.contributor.author | Diblík, Josef | cs |
dc.contributor.author | Khusainov, Denys | cs |
dc.contributor.author | Růžičková, Miroslava | cs |
dc.coverage.issue | 1 | cs |
dc.coverage.volume | 2012 | cs |
dc.date.issued | 2012-10-24 | cs |
dc.description.abstract | The paper deals with the stabilization problem of Lure-type nonlinear indirect control systems with time-delay argument. The sufficient conditions for absolute stability of the control system are established in the form of matrix algebraic inequalities and are obtained by the direct Lyapunov method. | en |
dc.description.abstract | The paper deals with the stabilization problem of Lure-type nonlinear indirect control systems with time-delay argument. The sufficient conditions for absolute stability of the control system are established in the form of matrix algebraic inequalities and are obtained by the direct Lyapunov method. | cs |
dc.format | text | cs |
dc.format.extent | 1-11 | cs |
dc.format.mimetype | application/pdf | cs |
dc.identifier.citation | Advances in Difference Equations. 2012, vol. 2012, issue 1, p. 1-11. | en |
dc.identifier.doi | 10.1186/1687-1847-2012-229 | cs |
dc.identifier.issn | 1687-1847 | cs |
dc.identifier.orcid | 0000-0001-5009-316X | cs |
dc.identifier.other | 96191 | cs |
dc.identifier.researcherid | D-3530-2014 | cs |
dc.identifier.scopus | 6701633618 | cs |
dc.identifier.uri | http://hdl.handle.net/11012/137957 | |
dc.language.iso | en | cs |
dc.publisher | Springer Nature | cs |
dc.relation.ispartof | Advances in Difference Equations | cs |
dc.relation.uri | https://advancesindifferenceequations.springeropen.com/articles/10.1186/1687-1847-2012-229 | cs |
dc.rights | Creative Commons Attribution 2.0 Generic | cs |
dc.rights.access | openAccess | cs |
dc.rights.sherpa | http://www.sherpa.ac.uk/romeo/issn/1687-1847/ | cs |
dc.rights.uri | http://creativecommons.org/licenses/by/2.0/ | cs |
dc.subject | Lyapunov functional | en |
dc.subject | absolute stability | en |
dc.subject | time-delay argument | en |
dc.subject | stabilization. | en |
dc.subject | Lyapunov functional | |
dc.subject | absolute stability | |
dc.subject | time-delay argument | |
dc.subject | stabilization. | |
dc.title | Stabilization of Lure-type Nonlinear Control Systems by Lyapunov-Krasovskii Functionals | en |
dc.title.alternative | Stabilizace nelineárních řiditelných systémů Lurierova typu fukcionály Ljapunova-Krasovského | cs |
dc.type.driver | article | en |
dc.type.status | Peer-reviewed | en |
dc.type.version | publishedVersion | en |
sync.item.dbid | VAV-96191 | en |
sync.item.dbtype | VAV | en |
sync.item.insts | 2025.02.03 15:40:42 | en |
sync.item.modts | 2025.01.17 15:36:14 | en |
thesis.grantor | Vysoké učení technické v Brně. Fakulta stavební. Ústav matematiky a deskriptivní geometrie | cs |
thesis.grantor | Vysoké učení technické v Brně. Fakulta elektrotechniky a komunikačních technologií. Ústav matematiky | cs |
Files
Original bundle
1 - 1 of 1
Loading...
- Name:
- 168718472012229.pdf
- Size:
- 251.46 KB
- Format:
- Adobe Portable Document Format
- Description:
- 168718472012229.pdf